FREE SHIPPING on all orders, no minimum!

TYLENOL  Pain Reliever Fever Reducer Caplets Extra Strength, 500 mg 6 Caplets

TYLENOL Pain Reliever Fever Reducer Caplets Extra Strength, 500 mg 6 Caplets

Vendor
Tylenol
Regular price
$4.12
Sale price
$4.12
Unit price
per 
SKU: 1330605

Qty Buy More, Save More!
3 5% Off
6 10% Off

Heading

Purpose

Pain Reliever/Fever Reducer

Manufacturer

J & J

Active Ingredients

1 Caplet: Acetaminophen 500 mg

Directions

Do not take more than directed (see overdose warning). . Adults and children 12 years and over: : Take 2 caplets every 4 to 6 hours while symptoms last Do not take more than 8 caplets in 24 hours Do not use more than 10 days unless directed by a doctor. Children under 12 years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Other Information: Store between 20-25° C (68-77° F). .

Inactive Ingredients

Click here for more infoCarnauba Wax; Castor Oil; Corn Starch; FD&C Red #40 Aluminum Lake; Hypromellose; Magnesium Stearate; Polyethylene Glycol; Powdered Cellulose; Pregelatinized Starch; Propylene Glycol; Shellac; Sodium Starch Glycolate; Titanium Dioxide
hide

Uses

Click here for more infoTemporarily relieves minor aches and pains due to: : The common cold Headache Backache Minor pain of arthritis Toothache Muscular aches Premenstrual and menstrual cramps. Temporarily reduces fever. Go packs - 3 portable pouches (2 caplets per pouch). Contains no aspirin.
hide

Warnings

Click here for more infoAlcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: Pain gets worse or lasts more than 10 days Fever gets worse or lasts more than 3 days New symptoms occur Redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
hide